SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

KIAN, Yavar. Cubo [online]. 2012, vol.14, n.2, pp. 153-173. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462012000200008.

    [1] A. Bachelot and V. Petkov, Existence des opérateurs d'ondes pour les systemes hyperboliques avec un potentiel périodique en temps, Ann. Inst. H. Poincare (Physique theorique), 47 (1987),383-428. [ Links ]

    [2] C. O. Bloom and N. D. Kazarinoff, Energy decays locally even if total energy grows algebraically with time, J. Differential Equation, 16 (1974), 352-372. [ Links ]

    [3] J-F. Bony and V. Petkov, Resonances for non trapping time-periodic perturbation, J. Phys. A: Math. Gen., 37 (2004), 9439-9449. [ Links ]

    [4] N. Burq, Décroissance de l'énergie locale de l'équation des ondes pour le problme extérieur et absence de resonance au voisinage du réel, Acta Mathematica, 180 (1998), 1-29. [ Links ]

    [5] N. Burq, Global Strichartz estimates for non-trapping geometries: About an article by H.Smith and C.Sogge, Commun. PDE, 28 (2003), 1675-1683. [ Links ]

    [6] F. Colombini, V. Petkov and J. Rauch, Exponential growth for the wave equation with compact time-periodic positive potential, Comm. Pure Appl. Math., 62 (2009), 565-582. [ Links ]

    [7] F. Colombini and J. Rauch, Smooth localised parametric resonance for wave equations, J.Reine Angew. Math., 616 (2008), 1-14. [ Links ]

    [8] J. Cooper and W. Strauss, Scattering theory of waves by periodically moving bodies, J. Funct.Anal., 47 (1982), 180-229. [ Links ]

    [9] V. Georgiev and V. Petkov, RAGE theorem for power bounded operators and decay of local energy for moving obstacles, Ann. Inst. H. Poincare Phys. Theor, 51 (1989), no.2, 155-185. [ Links ]

    [10] L. Hormander, The analysis of linear partial differential operators III, Springer-Verlag, 1985. [ Links ]

    [11] Y. Kian, Strichartz estimates for the wave equation with a time-periodic non-trapping metric,Asymptotic Analysis, 68 (2010), 41-76. [ Links ]

    [12] Y. Kian, Cauchy problem for semilinear wave equation with time-dependent metrics, Nonlinear Analysis, 73 (2010), 2204-2212. [ Links ]

    [13] Y. Kian, Local energy decay in even dimensions for the wave equation with a time-periodic non-trapping metric and applications to Strichartz estimates, Serdica Math. J., 36 (2010),329-370. [ Links ]

    [14] R. Melrose, Singularities and energy decay in acoustical scattering, Duke Math. J., 46 (1979),43-59. [ Links ]

    [15] R. Melrose and J. Sjostrand, Singularities of boundary value problem, Comm. Pure Appl.Math., I, 31 (1978), 593-617, II, 35 (1982), 129-168. [ Links ]

    [16] C. Morawetz, J. Ralston, W. Strauss, Decay of solutions of wave equations outside non-trapping obstacle, Comm. Pure Appl. Math., 30 (1977), no.4, 447-508. [ Links ]

    [17] J. L. Metcalfe, Global Strichartz estimates for solutions to the wave equation exterior to a convex obstacle, Trans. Amer. Math. Soc, 356 (2004), no.12, 4839-4855. [ Links ]

    [18] S. Miyatake, Mixed problems for hyperbolic equation of second order, J. Math. Kyoto Univ.,13 (1973), 435-487. [ Links ]

    [19] H. F. Smith and C. Sogge, Global Strichartz estimates for non-trapping perturbations of the Laplacian, Commun. PDE, 25 (2000), 2171-2183. [ Links ]

    [20] V. Petkov, Scattering theory for hyperbolic operators, North Holland, Amsterdam, 1989. [ Links ]

    [21] V. Petkov, Global Strichartz estimates for the wave equation with time-periodic potentials,J. Funct. Anal., 235 (2006), 357-376. [ Links ]

    [22] G. Popov and Ts. Rangelov, Exponential growth of the local energy for moving obstacles,Osaka J. Math., 26 (1989), 881-895. [ Links ]

    [23] S-H. Tang and M. Zworski, Resonance expansions of scattered waves, Comm. Pure Appl.Math., 53 (2000), 1305-1334. [ Links ]

    [24] B. Vainberg, On the short wave asymptotic behavior of solutions of stationary problems and the asymptotic behavior as t of solutions of nonstationary problems, Russian Math.Surveys, 30 (1975), 1-53. [ Links ]

    [25] B. Vainberg, Asymptotic methods in Equation of mathematical physics, Gordon and Breach,New York, 1988. [ Links ]

    [26] B. Vainberg, On the local energy of solutions of exterior mixed problems that are periodic with respect to t, Trans. Moscow Math. Soc. 1993, 191-216. [ Links ]

    [27] G. Vodev, On the uniform decay of local energy, Serdica Math. J., 25 (1999), 191-206. [ Links ]

    [28] G. Vodev, Local energy decay ofsolutions to the wave equation for non-trapping metrics, Ark.Math, 42 (2004), no 2, 379-397. [ Links ]